Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum
Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 851-882
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_5_a8,
author = {Sh. A. Alimov and V. A. Il'in},
title = {Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. {II.} {Self-adjoint} extension of the {Laplace} operator with an arbitrary spectrum},
journal = {Differencialʹnye uravneni\^a},
pages = {851--882},
year = {1971},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_5_a8/}
}
TY - JOUR AU - Sh. A. Alimov AU - V. A. Il'in TI - Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum JO - Differencialʹnye uravneniâ PY - 1971 SP - 851 EP - 882 VL - 7 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_5_a8/ LA - ru ID - DE_1971_7_5_a8 ER -
%0 Journal Article %A Sh. A. Alimov %A V. A. Il'in %T Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum %J Differencialʹnye uravneniâ %D 1971 %P 851-882 %V 7 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1971_7_5_a8/ %G ru %F DE_1971_7_5_a8
Sh. A. Alimov; V. A. Il'in. Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum. Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 851-882. http://geodesic.mathdoc.fr/item/DE_1971_7_5_a8/